MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. FOLEY CATHETERS; CATHETER, RETENTION TYPE, BALL

TELEFLEX MEDICAL SDN. BHD. FOLEY CATHETERS; CATHETER, RETENTION TYPE, BALL
Model Number IPN050144
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.
 
Event or Problem Description
The balloon does not always fully deflate and causes the patient discomfort with removal.In one instance it caused bleeding post re moval.
 
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.However, it is necessary to receive the physical sample to perform a proper investigation, determine root cause & implement corrective actions.The batch card(s) for the complaint lot(s) was reviewed and passed qa inspection.According to the description of the complaint, the balloon was still not deflated even the nurse had all the fluid being removed.The bleeding may be the result of hard pulling of the non-deflated catheter.It is always recommended to refer to the ifu for any potential complications.There are several potential root cause that may cause the non-inflation.However, without the presence of the physical sample, the root cause could not be identified.Therefore, this complaint could not be confirmed.
 
Event or Problem Description

Brand Name
FOLEY CATHETERS
Common Device Name
CATHETER, RETENTION TYPE, BALL
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key15294184
Report Number8040412-2022-00256
Device Sequence Number6331194
Product Code EZL
UDI-Device Identifier04026704308002
UDI-Public04026704308002
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K972184
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN050144
Device Catalogue Number170605140
Device Lot NumberKME21M3186
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2022
Supplement Date Received by Manufacturer10/03/2022
Initial Report FDA Received Date08/25/2022
Supplement Report FDA Received Date10/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown